`a`
Related Articles
1

Multi-bump solutions for Schrödinger equation involving critical growth and potential wells

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3393 - 3415, 2015

Yuxia Guo - (email), Zhongwei Tang - (email)

 Abstract       References       Full Text      Related Articles

2

Nodal solutions of 2-D critical nonlinear Schrödinger equations with potentials vanishing at infinity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 2921 - 2948, 2015

Mingwen Fei - (email), Huicheng Yin - (email)

 Abstract       References       Full Text      Related Articles

3

Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 373 - 382, 2014

Stathis Filippas - (email), Luisa Moschini - (email), Achilles Tertikas - (email)

 Abstract       References       Full Text      Related Articles

4

Infinitely many sign-changing solutions for the Brézis-Nirenberg problem

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2317 - 2330, 2014

Jijiang Sun - (email), Shiwang Ma - (email)

 Abstract       References       Full Text      Related Articles

5

Errata: Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping

Evolution Equations and Control Theory  Volume 3, Issue 2, Pages : 349 - 354, 2014

Lorena Bociu - (email), Petronela Radu - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

6

Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 567 - 584, 2013

Xudong Shang - (email), Jihui Zhang - (email), Yang Yang - (email)

 Abstract       References       Full Text      Related Articles

7

Growth of quotients of groups acting by isometries on Gromov-hyperbolic spaces

Journal of Modern Dynamics  Volume 7, Issue 2, Pages : 269 - 290, 2013

Stéphane Sabourau - (email)

 Abstract       References       Full Text      Related Articles

8

Infinitely many radial solutions to elliptic systems involving critical exponents

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 461 - 475, 2013

Yinbin Deng - (email), Shuangjie Peng - (email), Li Wang - (email)

 Abstract       References       Full Text      Related Articles

9

Existence and multiplicity of solutions for Kirchhoff type problem with critical exponent

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2773 - 2786, 2013

Qi-Lin Xie - (email), Xing-Ping Wu - (email), Chun-Lei Tang - (email)

 Abstract       References       Full Text      Related Articles

10

Regular solutions of wave equations with super-critical sources and exponential-to-logarithmic damping

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 255 - 279, 2013

Lorena Bociu - (email), Petronela Radu - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

11

Homogenization of pinning conditions on periodic networks

Networks and Heterogeneous Media  Volume 7, Issue 3, Pages : 543 - 582, 2012

Laura Sigalotti - (email)

 Abstract       References       Full Text      Related Articles

12

Positive solutions for non local elliptic problems

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 837 - 859, 2012

Jinggang Tan - (email)

 Abstract       References       Full Text      Related Articles

13

On vector solutions for coupled nonlinear Schrödinger equations with critical exponents

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1259 - 1277, 2012

Seunghyeok Kim - (email)

 Abstract       References       Full Text      Related Articles

14

Semilinear elliptic systems involving multiple critical exponents and singularities in $\mathbb{R}^N$

Discrete and Continuous Dynamical Systems  Volume 32, Issue 12, Pages : 4247 - 4263, 2012

Dongsheng Kang - (email), Fen Yang - (email)

 Abstract       References       Full Text      Related Articles

15

Asymptotic behavior of singular solutions for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 4027 - 4043, 2012

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

16

Robustness of finite element simulations in densely packed random particle composites

Networks and Heterogeneous Media  Volume 7, Issue 1, Pages : 113 - 126, 2012

Daniel Peterseim - (email)

 Abstract       References       Full Text      Related Articles

17

Appearance of anomalous singularities in a semilinear parabolic equation

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 387 - 405, 2011

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

18

Solutions of a pure critical exponent problem involving the half-laplacian in annular-shaped domains

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1645 - 1662, 2011

Antonio Capella - (email)

 Abstract       References       Full Text      Related Articles

19

Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1225 - 1237, 2011

Shota Sato - (email)

 Abstract       References       Full Text      Related Articles

20

Positive solutions to a linearly perturbed critical growth biharmonic problem

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 809 - 823, 2010

Elvise Berchio - (email), Filippo Gazzola - (email)

 Abstract       References       Full Text      Related Articles

21

Singular backward self-similar solutions of a semilinear parabolic equation

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 4, Pages : 897 - 906, 2010

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       References       Full Text      Related Articles

22

Boundedness and a priori estimates of solutions to elliptic systems with Dirichlet-Neumann boundary conditions

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 731 - 740, 2010

Sándor Kelemen - (email), Pavol Quittner - (email)

 Abstract       Full Text      Related Articles

23

Forward self-similar solution with a moving singularity for a semilinear parabolic equation

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 313 - 331, 2009

Shota Sato - (email), Eiji Yanagida - (email)

 Abstract       Full Text      Related Articles

24

Long-time dynamics of a coupled system of nonlinear wave and thermoelastic plate equations

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 557 - 586, 2008

Francesca Bucci - (email), Igor Chueshov - (email)

 Abstract       Full Text      Related Articles

25

Non-autonomous wave dynamics with memory --- asymptotic regularity and uniform attractor

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 3/4, May, Pages : 743 - 761, 2008

Chunyou Sun - (email), Daomin Cao - (email), Jinqiao Duan - (email)

 Abstract       Full Text      Related Articles

26

Mountain pass solutions to semilinear problems with critical nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 912 - 919, 2007

Ian Schindler - (email), Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

27

Positive solutions of elliptic equations with a critical oscillatory nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 974 - 981, 2007

Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

28

Ornstein-Zernike behavior for the Bernoulli bond percolation on $\mathbb Z^d$ in the supercritical regime

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 581 - 606, 2004

G. A. Braga - (email), A. Procacci - (email), R. Sanchis - (email)

 Abstract       Full Text      Related Articles

29

Global existence and asymptotic behavior of small solutions for semilinear dissipative wave equations

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 651 - 662, 2003

Kosuke Ono - (email)

 Abstract       Full Text      Related Articles

30

A sharp Sobolev inequality on Riemannian manifolds

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 1 - 31, 2002

YanYan Li - (email), Tonia Ricciardi - (email)

 Abstract       Full Text      Related Articles

31

Linking type solutions for elliptic equations with indefinite nonlinearities up to the critical growth

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 703 - 718, 2001

M. Grossi - (email), P. Magrone - (email), M. Matzeu - (email)

 Abstract       Full Text      Related Articles